Czechoslovak Mathematical Journal, Vol. 55, No. 2, pp. 499-501, 2005

A polynomial of degree four not satisfying
Rolle's Theorem in the unit ball of $l_2$

Jesus Ferrer

Departament d'Analisi Matematica, Universitat de Valencia, 46100 Burjassot (Valencia), Spain, e-mail:

Abstract: We give an example of a fourth degree polynomial which does not satisfy Rolle's Theorem in the unit ball of $l_2$.

Keywords: Rolle's Theorem, Hilbert space, polynomial

Classification (MSC 2000): 49J50, 49J52

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]